Advances in Differential Equations
- Adv. Differential Equations
- Volume 14, Number 11/12 (2009), 1127-1154.
Generalized eigenvalues for fully nonlinear singular or degenerate operators in the radial case
In this paper we extend some existence results concerning generalized eigenvalues for fully nonlinear operators, singular or degenerate. We consider the radial case and we prove the existence of an infinite number of eigenvalues, simple and isolated. This completes the results obtained by the author with Isabeau Birindelli for the first eigenvalues in the radial case, and the results obtained for the Pucci's operator by Busca Esteban and Quaas and for the $p$-Laplace operator by Del Pino and Manasevich.
Adv. Differential Equations Volume 14, Number 11/12 (2009), 1127-1154.
First available in Project Euclid: 18 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J25: Boundary value problems for second-order elliptic equations 35J60: Nonlinear elliptic equations 35P15: Estimation of eigenvalues, upper and lower bounds 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory
Demengel, Françoise. Generalized eigenvalues for fully nonlinear singular or degenerate operators in the radial case. Adv. Differential Equations 14 (2009), no. 11/12, 1127--1154. https://projecteuclid.org/euclid.ade/1355854787